# SDR COMA9610168

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 7603 · Power Lever
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Power Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT POWER LEVER FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKER TRIPPED.  RESET BREAKER - SYSTEM TEST NORMAL.
